Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What medicines should a diabetic with htn take for thyromegaly with retrosternal extension ?

ok,my mother was diagnosed thyromegaly with retrosternal extension,and her tshlevel is also low .214 but her t3and t4 is normal.she has a history of HTN, DIABETES From last 5 years. she has breathing problem also and she loose 5kg weight in last 2 months. so plzgive me advice what sort of medication we should follow.
Asked On : Tue, 2 Aug 2011
Answers:  2 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
First find out the cause for huge thyromegaly.
Consult Endocrinologist and get investigated then treatment can be decided.
reduction of weight is due to thyroid problem.
Ok and bye.
Answered: Tue, 2 Aug 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
welcome to healthcaremagic forum
she has thyromegaly with low tsh and extension retrosternal .
it press the air way and this is the reason why she has breathing problem .
better to consult surgeon doctor
she need surgery to remove the excess thyroid
it is the best treatment as far as i think .
only medicine will not do better.

i hope i have answered your question .
Answered: Tue, 2 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor